It is currently Thu Aug 17, 2017 7:31 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Wed Oct 24, 2012 8:43 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Sun Oct 21, 2012 5:33 pm
Posts: 147
I was talking to one of my friends today and I told him that I was doing well with my suboxone therapy.

They asked me if I heard what heppened to "biily", I sod no what happened?

My friend said that "billy" had also been doing sell with their suboxone treatment and we al knew that "billy" had a long hostory of abusing drugs prior to getting in a doctors prescibed regime using suboxone for rehab. "Billy" has been been known to use recreational drugs over the years and has been known to use some of them IV.

Apparently, IV use nust be a mind set of some people wheh it comes to ROA of any drug (sadly :cry: ) and that "billy had took 2 -8 mg strpis os suboxone and wetted it down with water and introduced the Sub and Nx via IV. Reportedly, he told the person who was with them at the time that he had "missed", and it was burning his arm like H...l. The next day the buring continued and a round whelp had developed at the place around where he ahd attampted to inject the suboxone strips. The whelp (by day 3) was reportedly about the size if a 50 cent piece in diameter and was raised up about a 1/4 inch
ine diameter. On the fourth day he got very worried and went to his regualr GP, and told them whathe had done. He was referred to the ER. At the ER, the they examined him and did some blood work etc.. Their conclusion was that he had more than just an abcess and that the situation was very serious. In conclusion, his shik/flesh was dying from twhere the sub has missed and enetered to area under the skin layers and that they would have to do skin graft and give antibiotics, etc..

After the removing skin from his hip and grafting it to this arm (at the bend of elbow) and after the graft seemed to have been successful, he was released with a script of antibiotoc and a couple other antibiotics.

Now he has a skin graft for life on his mid arm, at the bend, and the was told by his follow-up doctor (GP) that there is something in suboxone film strips (Meant of course for sl use) that conflicts with skin tissue. This conflict causes immediate damage to flesh and surrounding skin cells, etc...

Bottom line, never you or never tell anyone else that it is ok to IV sub via IV.

This man about lost his arm and nearly his life.

I have read on forums like Topic.com that people are using suboxone to try and get a buzz from it by using it IV.

Please tell eveyone you know that this is not a good idea at all, even though it may work if you do not miss, but that it could cause one to lose life or limb..

NEVER IV SUBOXONE or ANY OTHER DRUG....the risk greatly outweigh any potential bebefits that they MAY have.

Remember memebers and friends of emebers that the manufacturers of Suboxone put Naxolone in it to deture people from IV use, not only because of the antagonist effects of NX but apparently it has other potentially letahl side effects also..

SINCERELY

boxer


Top
 Profile  
 
 Post subject:
PostPosted: Wed Oct 24, 2012 9:27 pm 
Online
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 994
That's a real sad story. Using IV definitely adds a whole new layer of risks to taking anything. Injecting pills I always thought was really really messy. There was always so much junk and filler clogging the works, and when I'd see people IV'ing it I'd always wonder what the body would do with all the crap they've just put into their blood stream. This is why I only ever dabbled with IV pills. The heroin supply where I'm from was cleaner to use than IV pills.

It's pretty sad ... but it's entirely possible your friend will still continue to IV whatever he can get his hands on. I remember getting out of hospital after I'd lost movement in my left arm ... after passing out on it after a shot. It took a few months to get better. For a month or so afterward I ended up using with guy who had a similar issue to your friend, only they put his arm in plaster to stop him from continuing to use in that area. We needed each other to continue to use drugs because we only had one working hand / arm each. It was a bit funny looking back at it, if not really sad.


Top
 Profile  
 
 Post subject: Suboxone other drugs IV
PostPosted: Thu Oct 25, 2012 2:10 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Sun Oct 21, 2012 5:33 pm
Posts: 147
Sounds like you and your friend were very lucky too.

I never di IV Heroin, I am going to try and find out if something in like the naloxone could have caused my friends problem.

Or, do you think that a condition like that happens occassionally when soemone uses illicit drugs?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Oct 25, 2012 5:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
TeeJay wrote:
That's a real sad story. Using IV definitely adds a whole new layer of risks to taking anything. Injecting pills I always thought was really really messy. There was always so much junk and filler clogging the works, and when I'd see people IV'ing it I'd always wonder what the body would do with all the crap they've just put into their blood stream. This is why I only ever dabbled with IV pills. The heroin supply where I'm from was cleaner to use than IV pills.

It's pretty sad ... but it's entirely possible your friend will still continue to IV whatever he can get his hands on. I remember getting out of hospital after I'd lost movement in my left arm ... after passing out on it after a shot. It took a few months to get better. For a month or so afterward I ended up using with guy who had a similar issue to your friend, only they put his arm in plaster to stop him from continuing to use in that area. We needed each other to continue to use drugs because we only had one working hand / arm each. It was a bit funny looking back at it, if not really sad.


Same here. I got "cotton fever" several times with Oxycontin but never heroin. It was bad. I always thought it was a myth because after years of heroin use, I had never experienced it. As soon as I started with oxy it was a guarantee that I'd get it every so often. That whole situation is scary.. lips blue, shivering. Ugh.

I never had an abscess, luckily, but I did hit a nerve a couple times in my wrist. I still have nerve damage to this day. That and my veins are shot, literally and figuratively. Whenever I need blood work done it is a nightmare. They can't ever find a vein. I wasn't one of those smart junkies who remembered to drink plenty of water. It's near impossible for the docs & lab works to draw blood. =(

As a side note, I'd never in a million years shoot sub. I'm over and done with that.


Top
 Profile  
 
 Post subject: Suboxone
PostPosted: Fri Oct 26, 2012 1:44 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Sun Oct 21, 2012 5:33 pm
Posts: 147
I never did get cotton fever, but I hear it is bad as you described.

I never did abuse my neds except for when I would need more on some days than others, leaving me short. I would try to make up by doing less the next day, but it rarely worked.

It seems people are getting sick and even dying from the drugs compounds now days.

Yesterday, I heard of one trying to IV Concerta ER, it apprently gels up, and some of the gel will get through the filter and apprently it doen't dissolvewell in the blood stream, On the internet it discussed 2 cases where people went to the ER, and were blind ! The clog must have went to the arteries behind the eye shutting off blood retina I guess and caused blindness, I do not know if this was permanent or not.

Shows the lengths people are going to to try to get by the way pharmaceutical companies are using different ingredients in pills of high abuse potential.

I often wonder what long term effects people may get if they abuse these pills that gel or have ingredients like naloxone in them so people will not use them IV or by sniffing. Imagine?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group